How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46734
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I suffer from my migraines and I have seen a consultant once

Customer Question

I suffer from my migraines and I have seen a consultant once I am on medication but my symptoms seem to be getting worse, I had wet myself Sunday and had numbness Monday night we called 111 and technicians came out, it passed and I stayed at home on Tuesday I had a CT scan at the hospital after work got worried when I went blind in my right eye but this did pass and the Scan was clear I have also had MRI scans in November which were clear on Friday I had a seizure out with some friends and lost the feeling in my body on my right side I couldn't talk or move, it lasted for ten minutes when it started to come back I struggled to speak after 20 minutes though I was back to normal, I had nothing to drink however and have spent the whole weekend feeling as though I had to much to drink, and today I struggled to get dressed I couldn't remember my underwear how to put it together, I had to ly down and start again about half an hour later I got really confused, I have cut out coffee, chocolate, I am dairy intolerant so no cheese anyway. Please help because I feel like the nhs don't care and I can't keep turning up to be told it's just a headache I feel like such a time waster
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
This is Dr. David
if you are having seizures, you need to see a doctor and get an EEG and consult with a neurologist.
topamax is a medication for migraines.
I hope your MRI scan of the brain was with IV contrast.
you might have to see a private neurologist if you can't get in with a NHS neurologist.
was your brain MRI scan with IV contrast?
you might need to be on antiseizure medications if you are having seizures.
Dr. David and other Medical Specialists are ready to help you
Customer: replied 1 year ago.
Hi my number is ***** or do I ring you and is there a number I ring
Expert:  Dr. David replied 1 year ago.
I can contact you.